Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Will silium help in curing restless leg syndrome?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 873 Questions
I have a serious case of Restless Leg Syndrome....have been taking mirapex for years, but it really doesn't work for me very well any more. Someone mentioned a medication, I think, called silium, that works for him. Do you know anything about that drug?
Posted Sat, 15 Feb 2014 in General Health
Answered by Dr. Vaddadi Suresh 40 minutes later
Brief Answer: There is no rationale in using silium. Detailed Answer: Hi, welcome to XXXXXXX Silium, (if you are not wrong) is a drug that belongs to calcium channel blocking group called flunarazine, used for migraine. There is no rationale in using it in Restless leg syndrome (RLS). In fact, there are case reports showing silium as a causative agent of RLS. If mirapex is not working, you have many other options like clonidine, gabapentin etc. Hence, i recommend you to request your doctor for a change of drug rather than trying an unproved and counterproductive drug. Hope i have addressed your question. Feel free to post your queries, if you have further. Bye.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor